RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 221–232 (Mi mz9871)  

Formal solutions of the Hilbert problem for a ring

I. Kh. Sabitov

M. V. Lomonosov Moscow State University

Abstract: The solution of the Hilbert problem is defined as the series which formally satisfies the boundary condition. We find a number of such solutions and give their properties.

Full text: PDF file (1392 kB)

English version:
Mathematical Notes, 1972, 12:2, 566–572

Bibliographic databases:

UDC: 517.5
Received: 20.03.1969

Citation: I. Kh. Sabitov, “Formal solutions of the Hilbert problem for a ring”, Mat. Zametki, 12:2 (1972), 221–232; Math. Notes, 12:2 (1972), 566–572

Citation in format AMSBIB
\Bibitem{Sab72}
\by I.~Kh.~Sabitov
\paper Formal solutions of the Hilbert problem for a ring
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 221--232
\mathnet{http://mi.mathnet.ru/mz9871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=350022}
\zmath{https://zbmath.org/?q=an:0244.30039}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 566--572
\crossref{https://doi.org/10.1007/BF01095020}


Linking options:
  • http://mi.mathnet.ru/eng/mz9871
  • http://mi.mathnet.ru/eng/mz/v12/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020